# SDR AALA202203248662

- Difficulty date: February 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A300*
- Aircraft serial: 922
- Aircraft time: 61,585 hours, 35,776 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700201
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR HINGE FITTING BEARING LOOSE AND BORE WORN. REPLACED HINGE FITTING PER CMM 52-81-18-000-810-A01..
